Skip to main content
    • Aa
    • Aa

A continuity principle, a version of Baire's theorem and a boundedness principle

  • Hajime Ishihara (a1) and Peter Schuster (a2)

We deal with a restricted form WC-N′ of the weak continuity principle, a version BT′ of Baire's theorem, and a boundedness principle BD-N. We show, in the spirit of constructive reverse mathematics, that WC-N′, BT′ + ¬LPO and BD-N + ¬LPO are equivalent in a constructive system, where LPO is the limited principle of omniscience.

Hide All
[2] Errett Bishop and Douglas Bridges , Constructive analysis, Springer, Berlin, 1985.

[3] Douglas Bridges , Hajime Ishihara , Peter Schuster , and Luminiţa Vîţă , Strong continuity implies uniformly sequential continuity. Archive for Mathematical Logic, vol. 44 (2005), pp. 887895.

[4] Douglas Bridges , Hajime Ishihara , and Luminiţa Vîţă , A new constructive version of Baire's theorem, Hokkaido Mathematical Journal, vol. 35 (2006), pp. 107118.

[5] Douglas Bridges and Fred Richman , Varieties of constructive mathematics, London Mathematical Society Lecture Notes Series, vol. 97, Cambridge University Press, London, 1987.

[6] Douglas Bridges and Luminiţa Vîţă , Techniques of constructive analysis, Springer, New York, 2006.

[9] Hajime Ishihara , Sequential continuity in constructive mathematics. Combinatorics, computability and logic ( C. S. Calude . M. J. Dinneen , and S. Sburlan , editors). Springer-Verlag, London, 2001, pp. 512.

[10] Hajime Ishihara , Constructive reverse mathematics: compactness properties, From sets and types to analysis and topology ( L. Crosilla and P. Schuster , editors), Oxford Logic Guides 48, Oxford University Press, 2005, pp. 245267.

[14] Iris Loeb , Equivalents of the (weak) fan theorem, Annals of Pure and Applied Logic, vol, 132 (2005), pp. 5166.

[15] Sara Negri and Daniele Soravia , The continuum as a formal space, Archive for Mathematical Logic, vol. 38 (1999), pp. 423447.

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

The Journal of Symbolic Logic
  • ISSN: 0022-4812
  • EISSN: 1943-5886
  • URL: /core/journals/journal-of-symbolic-logic
Please enter your name
Please enter a valid email address
Who would you like to send this to? *


Full text views

Total number of HTML views: 0
Total number of PDF views: 2 *
Loading metrics...

Abstract views

Total abstract views: 42 *
Loading metrics...

* Views captured on Cambridge Core between September 2016 - 18th October 2017. This data will be updated every 24 hours.